Doctor insights on:
Do You Need Antibiotics For Swollen Glands
Better in few days: Swollen glands caused by infection start getting better after about 3 days on antibiotic as long as the right medication was chosen. Complete resolution may take weeks to months sometimes. Follow up with your doctor for a re-check if need be. Remember that some swollen glands are not from infections. ...Read moreGet help from a doctor now ›
Still have bad swollen glands on antibiotics is there something I can take for pain? Also I want to wish everybody a Happy Thanksgiving
Tylenol,Aleve etc.: You can take the above for pain. See your doctor if glands don't improve. Happy Thanksgiving ...Read moreGet help from a doctor now ›
I have swollen glands and she put me back on antibiotics this is my second time I am on the same antibiotics is that normal?
Infection: Depending on your symptoms and response to the first course of antibiotics, if it was partial, a second course sometimes is warranted to eradicate an infection. If your symptoms persist or worsen, the treatment will need to be reassessed. ...Read moreGet help from a doctor now ›
Yes, can be: Lymph nodes can be enlarged due to infection or other reasons. If it is due to infection, they will decrease in size although it may take 4 to 6 weeks. If they enlarge any further and get to a size of 2 cm or larger, they may be caused by some other causes than an infection. Then a node biopsy may be indicated to find out the cause. ...Read moreGet help from a doctor now ›
Hi I had swollen glands. I took all the antibiotics for it. I have noticed I have a creek or something in the right side of my neck?
Lymphadenopathy: Swollen glands are not an indication for antibiotics absent a full assessment of the cause. If you have stiffness or pain in your neck go and get a doctor to examine you if you think it is severe enough, but diagnosing this over the internet without an exam and full history is not possible. Hope this helps. ...Read moreGet help from a doctor now ›
Swollen glands only on left side for over a month tried 3 different antibiotics just started clindamycin no other symptoms could this be serious?
Lymphadenopathy: Swollen glands are not an indication for use of antibiotics without a specific diagnosis and you are likely to do yourself more harm than good by continuing to take these. You need to see a doctor who will clearly establish whether there is a medical problem or these swollen glands are simply the body's reaction to a prior illness. ...Read moreGet help from a doctor now ›
Also note my 18 yr old with swollen glands did antibiotics 6mtjs ago for the first swollen gland. He hasnt been sick and they are not painfu?
Growing?: Are they growing in size? If yes, he may need a biopsy. Are they growing in number, in spite of no infection? Then again, he would probably benefit from further evaluation, blood work, exam, and probably biopsy. I wouldn't guess, but rather get this checked out in person with his personal physician. ...Read moreGet help from a doctor now ›
Variable: If the lymph nodes are enlarged due to bacterial infection being treated with appropriate antibiotics the nodes may reduce in size fairly rapidly. If they are due to viral illness being treated inappropriately they may stay large for some time. There is also great variability person to person. Good luck, and hope you are better soon. ...Read moreGet help from a doctor now ›
Do any one know how long it takes for swollen glands to stop harting with antibiotics? the pain is so bad and fever goes away it's at 99.4
Depends: Depends upon many factors - size / location / infecting organism, etc. Definitely should not be getting worse after about the first 24/48 hours and slow but steady improvement after that. ...Read moreGet help from a doctor now ›
Could i take ibupropen while I am on an oral steroid and antibiotics treatment for swollen glands?
Ask your doctor: Your doctor who prescribed you the antibiotics and steroids is in a better position than any other doctor to guide you. But ibuprophen is a fairly safe drug ordinarily although it can irritate your stomach which also happens with steroids...So you have to be careful. Tylenol is a safer drug instead because it is free of the stomach injury potential of ibuprophen. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Do you need antibiotics for bronchitis?
- What can you do for swollen glands?
- Do you need antibiotics for ear infection?
- Do you need antibiotics for strep?
- What do you do for swollen glands?
- When do you need antibiotics for a sinus infection
- Do you need antibiotics for a uti?
- Do you need to be fasting for a blood pregnancy test?
- Talk to a infectious disease specialist online for free